# SDR SIMA20200508001

- Difficulty date: May 8, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE SERVICE DOOR CENTER SILL CORRODED AROUND NUTPLATE HOLES-C/A-ACCOMPLISHED PERMANENT REPAIR ON SERVICE DOOR CENTER SILL CORROSION AROUND NUTPLATE HOLES IAW EMB 145 SRM 53-21-02RE REPAIR 2 FIG 201. REPAIR DOUBLER AL CLAD 2024-T3 (0.063)
